MathSciNet Relay Station
MathSciNet bibliographic data
MR1157466 60J50 (60G57 60J25 60J80)
Evans, Steven N. The entrance space of a measure-valued Markov branching process conditioned on nonextinction. Canad. Math. Bull. 35 (1992), no. 1, 70–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement